MAUDE Adverse Event Report: WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number ZFEN-P-2-28-94-R
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The 3:00 and 10:15 renals were superimposed.3 vertical anterior markers were barely rotated off the core and didn't move enough to aid in orientation.The graft was opened to see what was happening and it was observed that it was re-sheathed/constrained in a way that it was infolded inwards.This pushed renals together and smashed 3 vertical anterior markers against the core, not allowing them to rotate.Once the graft was deployed, it was not aligned, and could not be rotated to correct it.Later in the case the gray positioner could not be docked with the nose cone which accordioned the sheath.The iliac was cut down to remove the delivery system.Upon observation, the gray positioner was cut/sheared.

Brand Name
ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM A. COOK AUSTRALIA, PTY LTD
95 brandl street
eight mile plains
brisbane
AS 
MDR Report Key19359879
Report Number3005580113-2024-00029
Device Sequence Number14384649
Product Code MIH
UDI-Device Identifier10827002325323
UDI-Public(01)10827002325323(17)270402(10)AC1156172
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 05/21/2024
Report Date (Section F) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberZFEN-P-2-28-94-R
Device Lot NumberAC1156172
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/25/2024
Event Location Hospital
Date Report to Manufacturer04/29/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/21/2024
Date Device Manufactured04/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexMale
Patient Weight70 KG
Date Report Sent to FDA05/21/2024